# SDR ASOA20130106011

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450872
- Aircraft time: 19,074 hours, 12,497 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  BAGGAGE DOOR INTERNAL FRAME HAS TOOLING MARKS AROUND NUTPLATE HOLES.  MX REPAIRED BAGGAGE DOOR INTERNAL FRAME TOOLING MARKS AROUND NUTPLATE HOLES IAW SRM 51-10-03.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
